# SDR 02142640

- Difficulty date: May 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N640BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7340
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6089T11G01
- Part serial: GEE872576
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 7,109 hours, 6,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OF THE FLIGHT FROM ROA TO ORD, THE CREW NOTED HIGH VIBRATION AND NOISE FROM THE RT (NR 2) ENGINE FOLLOWED BY LOSS OF OIL PRESSURE.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT RETURNED TO ROA AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE RT ENGINE.
